Long-time behavior for 2D non-autonomous $g$-Navier–Stokes equations
Annales Polonici Mathematici, Tome 103 (2012) no. 3, pp. 277-302
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study the first initial boundary value problem for the 2D non-autonomous $g$-Navier–Stokes equations in an arbitrary (bounded or unbounded) domain satisfying the Poincaré inequality. The existence of a weak solution to the problem is proved by using the Galerkin method. We then show the existence of a unique minimal finite-dimensional pullback $\mathcal D_\sigma$-attractor for the process associated to the problem with respect to a large class of non-autonomous forcing terms. Furthermore, when the force is time-independent and “small”, the existence, uniqueness and global stability of a stationary solution are also studied.
Keywords:
study first initial boundary value problem non autonomous g navier stokes equations arbitrary bounded unbounded domain satisfying poincar inequality existence weak solution problem proved using galerkin method existence unique minimal finite dimensional pullback mathcal sigma attractor process associated problem respect large class non autonomous forcing terms furthermore force time independent small existence uniqueness global stability stationary solution studied
Affiliations des auteurs :
Cung The Anh 1 ; Dao Trong Quyet 2
@article{10_4064_ap103_3_5,
author = {Cung The Anh and Dao Trong Quyet},
title = {Long-time behavior for {2D} non-autonomous $g${-Navier{\textendash}Stokes} equations},
journal = {Annales Polonici Mathematici},
pages = {277--302},
year = {2012},
volume = {103},
number = {3},
doi = {10.4064/ap103-3-5},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap103-3-5/}
}
TY - JOUR AU - Cung The Anh AU - Dao Trong Quyet TI - Long-time behavior for 2D non-autonomous $g$-Navier–Stokes equations JO - Annales Polonici Mathematici PY - 2012 SP - 277 EP - 302 VL - 103 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap103-3-5/ DO - 10.4064/ap103-3-5 LA - en ID - 10_4064_ap103_3_5 ER -
Cung The Anh; Dao Trong Quyet. Long-time behavior for 2D non-autonomous $g$-Navier–Stokes equations. Annales Polonici Mathematici, Tome 103 (2012) no. 3, pp. 277-302. doi: 10.4064/ap103-3-5
Cité par Sources :